Gaussian Tetranacci Numbers


TAŞCI D. , Acar H.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.8, no.3, pp.379-386, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2017
  • Title of Journal : COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Page Numbers: pp.379-386

Abstract

In this paper, we define Gaussian Tetranacci sequence. Moreover, we give generating function, Binet-like formula, sum formulas and matrix representation of Gaussian tetranacci numbers.